MAUDE Adverse Event Report: Argon Medical Devices, Inc L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen); Filter, Intravascular, Cardiovascular

Argon Medical Devices, Inc L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen); Filter, Intravascular, Cardiovascular
Model Number 384516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Occurred less than 24h post insertion: picc line leaking despite hub being tightened and dressing redressed, entire dressing saturated and lifting off less than 30 minutes post dressing change.Discussed with neonatologist, plan to rewire picc with new line.Cleaned and draped in usual fashion.Dilator introduced without incidence.Gentle steady pressure used to withdraw line with moderate resistance felt.Leg massaged while firm, but gentle pressure applied to line.Line spontaneously snapped with no line exposed.A total of 8 cm of line broke off/ removed from infant.Line initially trimmed to 20 cm at time of insertion; therefore, 12 cm left inside infant.Neonatologist aware of line snapping immediately.Unexpected or prolonged care was required.It is unknown if there was patient impact.
 
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.

Brand Name
L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen)
Common Device Name
Filter, Intravascular, Cardiovascular
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50948238
Report Number0001625425-2026-01023
Device Sequence Number9624443
Product Code LJS
UDI-Device Identifier00886333209910
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11658080
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown